# SDR 07FDEA04398

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,729 hours, 12,209 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57150802203
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDERED BOLTS FOUND DURING EMBODIMENT OF SB A310-57-2079 AT HOLE NR 21 AND NR 14 RT REAR SPAR AREA OF SPOILER NR 3 RT REPAIR PERFORMED BY REPLACEMENT OF BUSH IAW EA 6-5720-82852 AND RAS /BAE/1000689/2005 ISS A.
